# SDR R61A201205180639

- Difficulty date: May 18, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N508LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4182
- Aircraft time: 7,056 hours, 6,945 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 85517100106
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DENTS UPPER HORIZONTAL STABILIZER RIGHT SIDE.  REMOVED AND REPLACED RIGHT SIDE HORIZONTAL UPPER SKIN PANEL REF BTAC CO 8418212 OP 5011, 5012 IAW Q400 SRM 51-42-15 AND 51-41-05, AND JOB 841815 SKIN P/N 85517100-106.  A/C REMAINS IN TUS FOR COMPLETION.
